Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2005 year

Correction to: "Bounds on Packings of Spheres in the Grassmann Manifold" [IEEE Trans. Inform. Theory 48 (2002), no. 9, 2450–2454], IEEE Trans. Inform. Theory, 2005, vol. 51, no. 7, p. 2732.

Authors: Barg A., Nogin D.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site